Winter Weather, Monroe
- When
- April 1, 12:00 AM EST to 1:00 PM EST
- Where
- Monroe forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.058, -75.339 (the zone’s center; the record gives no point)
Snow fell over the higher terrain of the Poconos from the late evening of March 30th through the afternoon of April 1st. A mixture of rain and then snow fell in the valleys.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Snow fell over the higher terrain of the Poconos from the late evening of March 30th through the afternoon of April 1st. A mixture of rain and then snow fell in the valleys. Elsewhere in Eastern Pennsylvania, the rain changed to snow during the morning of April 1st as the last surface low pressure system pulled away from the region. Snowfall ranged from an inch or two in Chester and Berks Counties and the Lehigh Valley to around six inches in the higher terrain of the Poconos. Some less traveled and untreated roadways in the Poconos were slippery. In the Poconos, intermittent snow started on the evening of March 30th and became steady during the evening of the 31st. The heaviest snow fell during the morning commute on April 1st. The snow became lighter as the morning progressed and little additional snow was able to accumulate until it ended that afternoon. Aside from the higher terrain of the Poconos, the snow had a difficult time accumulating on non-grassy surfaces.
Representative snowfall included 6.0 inches in Lake Harmony (Carbon County), 4.5 inches in Albrightsville (Carbon County) and Tobyhanna (Monroe County), 3.0 inches in Williams Township (Northampton County), 2.3 inches in Kutztown (Berks County), 2.2 inches in Mohnton (Berks County), 2.0 inches in Palmerton (Carbon County) and Exton Chester (County), 1.9 inches in Fleetwood (Berks County), 1.5 inches in Palmerton (Carbon County), 1.4 inches in Glenmoore (Chester County) and 0.5 inches in Jim Thorpe (Carbon County).
The snow was caused by a pair of low pressure systems that formed over the southeastern United States. The first one reached the Delmarva coastal waters during the early evening of March 31st and weakened as the second low pressure system exited the Georgia coast. At 2 a.m. EDT on April 1st, the second low pressure system reached the North Carolina coastal waters and had become the stronger of the two lows. It continued to intensify and move northeast and at 8 a.m. EDT on April 1st, it reached Cape Cod Massachusetts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 31, 6:50 PM EST, 5 hours 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT THU MAR 31 2011
.SYNOPSIS...
LOW PRESSURE EMERGING OFF THE CAROLINA COAST WILL INTENSIFY AND
TRACK UP ALONG THE EASTERN SEABOARD TONIGHT AND FRIDAY. A FEW WEAK
DISTURBANCES WILL THEN SWING THROUGH THE REGION FROM FRIDAY NIGHT
INTO SATURDAY. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE MID
ATLANTIC FOR SUNDAY, FOLLOWED BY THE NEXT LOW PRESSURE SYSTEM
APPROACHING FROM THE WEST ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
JUST BEFORE 00Z, RAIN WAS OCCURRING FOR MOST OF OUR AREA...WITH
SNOW NOTED AT HIGHER ELEVATIONS OF THE POCONOS. SOME SLIGHT
CHANGES WERE MADE FOR THE PRE-MIDNIGHT PERIOD, MAINLY TO WEIGHT
TOWARD SNOW FOR THE NORTHWESTERN ZONES AND TO BUMP PROBABILITIES
UP A BIT.
OTHERWISE, AS FROM PREVIOUSLY, LATEST MODEL TRENDS IN THE GEM
REGIONAL, NAM, AND GFS DEPICT THE TRACK OF THE DEVELOPING LOW
PRESSURE SYSTEM OFF THE CAROLINA COAST TO BE A LITTLE FARTHER
OFFSHORE THAN IN PREVIOUS RUNS. THE LATEST RUNS ALSO INDICATE A
SLOWER INTENSIFICATION OF THE SYSTEM AS IT PASSES BY OFFSHORE OF
THE MID ATLANTIC COAST. OVERALL, THIS IS MORE OF A SHEARED
SOLUTION THAN IN PREVIOUS RUNS, AND THE UKMET ALSO SUPPORTS THIS
TREND. LESS MOISTURE AND SYNOPTIC FORCING ARE SHOWN WITH THIS
SYSTEM. EXAMINING BUFKIT DATA USING THE NAM, HOWEVER, THERE IS
STILL A GOOD INTERSECTION OF OMEGA AND THE SNOW GROWTH REGION FOR
SEVERAL HOURS DURING THE OVERNIGHT AT KABE AND KAVP.
A ROUND OF STEADIER PRECIPITATION IS EXPECTED THROUGH FRIDAY
MORNING AS LOW PRESSURE TAKES SHAPE OFF THE CAROLINA COAST AND
THEN TRACKS NORTHEASTWARD ALONG THE EAST COAST THROUGH THE
OVERNIGHT AND INTO FRIDAY. MODEL GUIDANCE AND THERMAL FIELDS
INDICATE THAT AREAS SOUTH AND EAST OF THE I-95 CORRIDOR WILL SEE
RAIN FROM THIS SYSTEM. NORTH AND WEST OF I-95 IS WHERE A RAIN/SNOW
MIX TO MAINLY SNOW IS EXPECTED. THE STEADIEST AND HEAVIEST SNOW
WILL FALL FROM THE SOUTHERN POCONOS AND FAR NORTHWESTERN NEW
JERSEY INTO THE NORTHERN LEHIGH VALLEY...ESPECIALLY AT HIGHER
ELEVATIONS...SAY OVER 800 FEET. A WINTER STORM WARNING REMAINS IN
EFFECT FOR CARBON, MONROE, AND SUSSEX COUNTIES THROUGH MIDDAY
FRIDAY, WITH MODERATE SNOW ACCUMULATIONS EXPECTED. THROUGH THE
SOUTHERN LEHIGH VALLEY IS WHERE MORE OF A RAIN/SNOW MIX IS
EXPECTED DURING THE OVERNIGHT INTO EARLY FRIDAY MORNING, BASED ON
CURRENT MODEL RUNS AND THERMAL FIELDS. LIGHT ACCUMULATIONS WILL BE
POSSIBLE IN THIS REGION. IN SUMMARY...NORTHAMPTON, LEHIGH,
WARREN, AND MORRIS COUNTIES HAVE BEEN DOWNGRADED FROM A WINTER
STORM WARNING TO A WINTER WEATHER ADVISORY FOR THIS EVENT, BASED
ON CURRENT MODEL TRENDS AND LIGHTER SNOW ACCUMULATIONS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FROM FRIDAY MORNING INTO FRIDAY AFTERNOON, LOW PRESSURE CONTINUES
TO INTENSIFY AS IT PULLS NORTHEAST AND AWAY FROM OUR REGION.
LINGERING MOISTURE FROM THIS SYSTEM WILL KEEP CHANCE POPS IN PLACE
OVER SOUTHERN AREAS AND LIKELY TO CATEGORICAL POPS IN PLACE OVER
NORTHERN ZONES THROUGH MOST OF FRIDAY. THE TREND THROUGH THE FIRST
HALF OF FRIDAY, HOWEVER, WILL BE FOR THE RAIN/SNOW LINE TO
GRADUALLY PUSH FARTHER NORTH AND WEST AS TEMPERATURES RISE INTO
THE 40S. BY AROUND MIDDAY FRIDAY, IT'LL BE MAINLY THE POCONOS
STILL SEEING SOME AREAS OF LIGHT SNOW...BUT EVEN THESE AREAS
SHOULD SEE A CHANGEOVER TO RAIN AS TEMPERATURES RISE INTO THE
UPPER 30S.
FRIDAY NIGHT INTO SATURDAY WILL FEATURE A FEW WEAK VORTICITY MAXS
SWINGING THROUGH OUR REGION, YIELDING FURTHER CHANCES FOR RAIN OR
SNOW SHOWERS ACROSS THE FORECAST AREA. OTHERWISE, CLOUDS AND
BREEZY CONDITIONS WILL PREVAIL ON SATURDAY, WITH NORTHWESTERLY
WINDS AROUND 15 KNOTS. FOR SUNDAY, MAINLY QUIET WEATHER AND NEAR
NORMAL TEMPERATURES ARE EXPECTED AS HIGH PRESSURE BRIEFLY BUILDS
INTO THE AREA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE MID AND UPPER LEVEL PATTERN IS FORECAST TO REMAIN
PROGRESSIVE. ON SUNDAY EVENING, THE LONG TERM PERIOD IS EXPECTED
TO BEGIN WITH A MID AND UPPER LEVEL RIDGE AXIS EXTENDING FROM THE
EASTERN GULF OF MEXICO UP OVER THE GREAT LAKES. THE AXIS IS
ANTICIPATED TO MOVE EASTWARD, PASSING OFF THE COAST ON MONDAY. A
TROUGH FROM THE WEST IS EXPECTED TO FOLLOW AND ITS AXIS SHOULD
PASS OFF THE COAST ON WEDNESDAY. ANOTHER RIDGE IS FORECAST TO
BUILD EASTWARD AND OVER OUR REGION LATE IN THE NEW WEEK.
A SURFACE WARM FRONT IS EXPECTED TO LIFT INTO OUR REGION ON
MONDAY. WE WILL MAINTAIN THE CHANCE FOR RAIN FROM LATE SUNDAY
NIGHT INTO MONDAY. IT CONTINUES TO APPEARS AS THOUGH SOME SPOTS IN
THE POCONOS AND FAR NORTHERN NEW JERSEY MAY BE BELOW FREEZING AT
THE ONSET. AS A RESULT, WE HAVE INCLUDED A BRIEF CHANCE FOR
FREEZING RAIN THERE.
SURFACE LOW PRESSURE FROM THE WEST IS FORECAST TO PASS ACROSS NEW
YORK AND NEW ENGLAND FROM TUESDAY INTO TUESDAY NIGHT. THE LOW IS
EXPECTED TO PULL A COLD FRONT THROUGH OUR REGION AROUND TUESDAY
EVENING. A SOUTHERLY FLOW AHEAD OF THE FRONT WILL BRING MILD
CONDITIONS ON TUESDAY ALONG WITH A CHANCE OF RAIN. RAIN SHOWERS
ARE EXPECTED WITH AND BEHIND THE COLD FRONT ON TUESDAY NIGHT. THE
RAIN SHOWERS MAY CHANGE TO SNOW SHOWERS IN THE ELEVATED TERRAIN
LATE ON TUESDAY NIGHT AS CHILLY AIR IS DRAWN INTO OUR REGION.
MAINLY DRY WEATHER AND NEAR SEASONABLE TEMPERATURES ARE
ANTICIPATED FOR WEDNESDAY AND THURSDAY AS HIGH PRESSURE BUILDS
INTO OUR REGION FROM THE WEST.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AS PRECIPITATION CONTINUES TO BUILD UP INTO OUR REGION FROM THE
SOUTH, IT APPEARS AS THOUGH OUR EIGHT TAF SITES WILL EXPERIENCE
MAINLY IFR CONDITIONS OVERNIGHT. CEILING AND VISIBILITY VALUES ARE
FORECAST TO LOWER GRADUALLY. IT SHOULD BE COLD ENOUGH TO CHANGE
RAIN TO SNOW FOR A FEW HOURS AT KABE AND KRDG. A LITTLE SNOW MAY
MIX WITH THE RAIN AT KTTN, KPNE, KPHL AND KILG AROUND DAYBREAK, AS
WELL. OVERNIGHT, THE WIND IS EXPECTED TO BACK FROM THE NORTHEAST
TO THE NORTHWEST AROUND 10 KNOTS OR LESS.
ON FRIDAY, THE PRECIPITATION IS EXPECTED TO PULL TO OUR NORTHEAST
SLOWLY. THERE SHOULD BE A VERY GRADUAL LIFTING OF THE CEILING
HEIGHTS. ALSO, THE VISIBILITY SHOULD IMPROVE AS THE STEADY RAIN
BECOMES SHOWERY. VFR CONDITIONS ARE ANTICIPATED FOR LATE IN THE
DAY. A NORTHWEST WIND IS FORECAST TO INCREASE WITH SUSTAINED
SPEEDS AROUND 10 TO 15 KNOTS IN THE AFTERNOON ALONG WITH GUSTS
INTO THE LOWER AND MIDDLE 20S.
OUTLOOK...
MAINLY VFR CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT THROUGH
SUNDAY EVEN THOUGH THERE IS A CHANCE OF SHOWERS ON FRIDAY NIGHT
AND SATURDAY. A CHANCE OF RAIN, ALONG WITH LOW CEILINGS AND
REDUCED VISIBILITY ARE POSSIBLE ON MONDAY AND TUESDAY.
&&
.MARINE...
THE LATEST SOUNDING MODEL RUN WAS UNILATERAL IN SHIFTING THE
TRACK OF THE SURFACE LOW FARTHER OFFSHORE AND MADE THE
INTENSIFICATION OF THE SYSTEM SLOWER. THIS CHANGE GREATLY REDUCES
THE CHANCES OF GALE FORCE WIND GUSTS OCCURRING TONIGHT ON THE
NORTHERN AREA OCEANIC WATERS. WE WILL LOWER THE GALE WARNING BACK
TO A SMALL CRAFT ADVISORY. FARTHER TO THE SOUTH, WE WILL CONTINUE
AND EXTEND THE SMALL CRAFT ADVISORY INTO FRIDAY EVENING ON
DELAWARE BAY AND THROUGH THE NIGHT ON THE ENTIRE OCEAN. WHILE THE
GRADIENT WILL INCREASE AS FRIDAY PROGRESSES, ITS GOING TO BE
EITHER EQUIVALENT OR WARMER THAN SEA SURFACE AIR TEMPS FOR MOST OF
THE DAYTIME. THERE IS A SMALL WINDOW FRIDAY EVENING WHEN GALE
FORCE GUSTS MIGHT OCCUR, BUT THE TIMING WOULD HAVE TO BE PRETTY
CLOSE FOR AIR TEMPS TO DROP BELOW THE WATER TEMPS AND THE
STRONGEST WINDS TO REMAIN COINCIDENTALLY. AT THIS POINT A SCA IS
THE MORE LIKELY OUTCOME, BUT AS USUAL WE WILL CONTINUE TO MONITOR
THIS POTENTIAL AND MAKE MENTION OF IT IN THE HWO.
WINDS SHOULD DROP BELOW SCA CRITERIA FOR A WHILE ON SATURDAY IN
DELAWARE BAY AND POSSIBLY ON THE OCEAN. THEN A SECOND SURGE OF
STRONGER WINDS WOULD TAKE THE AREA WATERS BACK TO SCA CRITERIA,
WITH GREATER CONFIDENCE OVER THE OCEAN. AS A HIGH PRESSURE SYSTEM
COMES CLOSER TO THE MARINE AREA, WE SHOULD DROP BELOW SCA CRITERIA
SUNDAY NIGHT AND THIS SHOULD LAST INTO MONDAY NIGHT. WE MIGHT
REACH SCA CRITERIA AGAIN ON TUESDAY IN AN INCREASING SOUTHERLY
FLOW AFTER A WARM FRONT CLEARS OUR MARINE AREA. BESIDES BEING 5
DAYS AWAY, THE UNCERTAINTY LEVEL WILL BE RAISED AS THIS WILL BE
WARMER AIR OVER COLDER WATERS, ESPECIALLY IN DELAWARE BAY AND NEAR
THE IMMEDIATE COAST.
&&
.TIDES/COASTAL FLOODING...
WITH THE LATER INTENSIFICATION OF THE SURFACE LOW, THE THREAT FOR
MINOR TIDAL FLOODING LEVELS BEING REACHED HAS DIMINISHED. WE NEED
DEPARTURES OF NEAR OR AROUND 2 FEET TO START MINOR TIDAL FLOODING.
OUR LOCAL TIDAL STUDY PROCEDURE AS WELL AS CBOFS AND DBOFS
GUIDANCE ALL CORROBORATE THAT TIDAL DEPARTURES SHOULD AVERAGE
AROUND 1.5 FEET ABOVE NORMAL. THUS THE HIGH TIDE CYCLES SHOULD
FALL AROUND HALF A FOOT SHORT OF CRITERIA FOR MINOR TIDAL
FLOODING. ALSO THE TIMING OF THE STRONGEST WINDS WILL BE
FORTUITOUS. THEY WILL NOT INCREASE IN TIME FOR THIS EVENING'S HIGH
TIDE AND BE BACKING TO THE NORTHWEST WITH THE HIGH TIDE CYCLE ON
FRIDAY MORNING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL NOON EDT FRIDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY UNTIL 10 AM EDT FRIDAY FOR PAZ061-062.
NJ...WINTER STORM WARNING UNTIL NOON EDT FRIDAY FOR NJZ001.
WINTER WEATHER ADVISORY UNTIL 10 AM EDT FRIDAY FOR NJZ007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...KLINE
NEAR TERM.../KLINE
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...GIGI
TIDES/COASTAL FLOODING...GIGIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 PM EDT THU MAR 31 2011 NJZ007-008-PAZ061-062-012030- WARREN-MORRIS-LEHIGH-NORTHAMPTON- 422 PM EDT THU MAR 31 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-NJZ009-010-015-PAZ060-067>070-012030- CECIL-HUNTERDON-SOMERSET-MERCER-BERKS-CHESTER-MONTGOMERY-BUCKS- DELAWARE- 422 PM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A STORM WILL MOVE ALONG THE EAST COAST TONIGHT AND FRIDAY MORNING. IT WILL BRING PERIODS OF MODERATE PRECIPITATION TONIGHT. MUCH OF THE PRECIPITATION WILL BE RAIN...BUT LIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE FOR BERKS...HUNTERDON...SOMERSET AND UPPER BUCKS COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE EFFECTS OF THE STORM WILL CONTINUE FRIDAY MORNING AND THEN DIMINISH DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-012030- SUSSEX-CARBON-MONROE- 422 PM EDT THU MAR 31 2011 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ012-015-019-020-NJZ012>014-016>027-PAZ071-012030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-PHILADELPHIA- 422 PM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A STORM WILL MOVE ALONG THE EAST COAST TONIGHT AND FRIDAY MORNING. IT WILL BRING PERIODS OF MODERATE PRECIPITATION TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE EFFECTS OF THE STORM WILL CONTINUE FRIDAY MORNING AND THEN DIMINISH DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-012030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 422 PM EDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A CHANCE FOR GALE FORCE WIND GUSTS TO OCCUR FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-012030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 422 PM EDT THU MAR 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
6 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 299620, 299622, 299623, 299624, 299625, 299626.